# SDR SCNA20251006396

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 31,989 hours, 10,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR. PLASTIC PIECE IS MISSING A PIN TO KEEP IT IN PLACE AND NOT SLIDE AROUND.   FOUND FWD GIRT BAR RELEASE STOP ASSY ROTATED PREVENTING SPRING CLIP FROM SECURING PROPERLY. RE-ORIENTED TO THE CORRECT POSITON. ASSY WORKS AS SHOULD OKAY FOR SERVICE. REF AMM 25-66-01-400-803.
